Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Radicals of ideals that are not the intersection of radical primes
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
2005 (engelsk)Inngår i: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 185, nr 1, s. 83-96Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Various kinds of radicals of ideals in commutative rings with identity appear in many parts of algebra and geometry, in particular in connection with the Hilbert Nullstellensatz, both in the noetherian and the non-noetherian case. All of these radicals, except the *-radicals, have the fundamental, and very useful, property that the radical of an ideal is the intersection of radical primes, that is, primes that are equal to their own radical. It is easy to verify that when the ring A is noetherian then the *-radical R(J) of an ideal is the intersection of *-radical primes. However, it has been an open question whether this holds in general. The main purpose of this article is to give an example of a ring with a *-radical that is not radical. To our knowledge it is the first example of a natural radical on a ring such that the radical of each ideal is not the intersection of radical primes. More generally, we present a method that may be used to construct more such examples. The main new idea is to introduce radical operations on the closed sets of topological spaces. We can then use the Zariski topology on the spectrum of a ring to translate algebraic questions into topology. It turns out that the quite intricate algebraic manipulations involved in handling the *-radical become much more transparent when rephrased in geometric terms.

sted, utgiver, år, opplag, sider
2005. Vol. 185, nr 1, s. 83-96
Emneord [en]
quasi-radicals, radicals, quasi-radicals and radicals on topological, spaces, Zariski topology, non-noetherian rings, Hilbert Nullstellensatz, theorem
Identifikatorer
URN: urn:nbn:se:kth:diva-15107ISI: 000232526700006Scopus ID: 2-s2.0-17544376669OAI: oai:DiVA.org:kth-15107DiVA, id: diva2:333148
Merknad
QC 20100525Tilgjengelig fra: 2010-08-05 Laget: 2010-08-05 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Scopus

Søk i DiVA

Av forfatter/redaktør
Laksov, Dan
Av organisasjonen
I samme tidsskrift
Fundamenta Mathematicae

Søk utenfor DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric

urn-nbn
Totalt: 35 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf